Certain Antibiotics Spur Widening Reports of Severe Side Effects | Levaquin Toxic Drug

After suffering through approximately three years of daily pain from an antibiotic called Levaquin, I decided to begin documenting my life in an effort to he…

Use 30% OFF Coupon Code: 27C43ZJC and buy here: http://www.amazon.com/Vitamin-5000-Softgels-Year-Supply/dp/B00GYSP2L4/ie=UTF8?keywords=d3+5000 Vitamin D Side…
Video Rating: 4 / 5

Trackback URL

, , , , , , , , , ,

3 Comments on "Certain Antibiotics Spur Widening Reports of Severe Side Effects | Levaquin Toxic Drug"

  1. Mike Boatright
    05/03/2015 at 6:50 pm Permalink

    I too this drug for a small dog bite and have sleep problems ever since and
    this was years ago. Luckily I took 4 pills out of the whole cycle. I had
    tendon pain in my heels it’s certainly toxic. The doctor told me about the
    terrible stuff I could get sepsis infection death.. I was freaked out and
    it wasn’t really anything more than a nip.

  2. Robin Allen
    05/03/2015 at 7:01 pm Permalink

    This is a horrible horrible drug!! My Brother, 46, was Healthy and pretty
    Fit, after ER Dr, gave him Levaquin for Pneumonia, after 8 days on the
    med. he lost ability to walk!! That was 4 mos. ago. He is still
    dealing with tendon damage and had to go on short term disability at work.
    He was more upset about not being able to work, a great job he’s held
    for 26 yrs, he worried about being fired. Now considering having to go
    onto Long Term Disability. I am hoping in time, he will Heal! Praying
    he will be whole again someday. Horrible to see a perfectly healthy man
    suffer due to this drug. Can we Sue THE FDA???

  3. Mike Campbell
    05/03/2015 at 7:12 pm Permalink

    i thought vit-D was a steroid hormone.

Hi Stranger, leave a comment:

ALLOWED XHTML TAGS:

<a href="" title=""> <abbr title=""> <acronym title=""> <b> <blockquote cite=""> <cite> <code> <del datetime=""> <em> <i> <q cite=""> <s> <strike> <strong>

Subscribe to Comments